# SDR REXA2024010900056

- Difficulty date: December 19, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670320404S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION ON WEB FLOOR PROTECTOR ANGLES (3EA), LOCATED BETWEEN FS 319.00 TO FS 349.00. AT SERVICE DOOR SILL AREA. INSTALLED NEW SERVICEABLE WEB FLOOR PROTECTOR ANGLES 2EA (PN SH670-32040-4S) AND 1EA (PN SH670-32040-3S) IAW CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
